# SDR CA080919009

- Difficulty date: September 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Broken
- Location: Magneto
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER COMPLAINED ABOUT DEAD MAG.  TIME IN SERVICE IS UNKNOWN. MAG WAS OPENED AND INSPECTED.  THE ROTOR GEAR VANE SHOWED INDICATIONS OF RUBBING ON THE HALL EFFECT SENSOR AND HAD CONTACTED THE SENSOR.  THIS STOPPED THE ROTOR GEAR WHICH IS INSTALLED IN THE SLOT AND BROKE THE ROTOR SHAFT AT THE BASE OF THE SLOT.  THIS INFORMATION IS BEING SENT TO SLICK FOR EXAMINATION.
